RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, Issue 3, Pages 41–64 (Mi vsgu554)  

Mathematics

On a pendulum motion in multi-dimensional space. Part 1. Dynamical systems

M. V. Shamolin

Institute of Mechanics, Lomonosov Moscow State University, Moscow, 119192, Russian Federation

Abstract: In the proposed cycle of work, we study the equations of the motion of dynamically symmetric fixed $n$-dimensional rigid bodies-pendulums located in a nonconservative force fields. The form of these equations is taken from the dynamics of real fixed rigid bodies placed in a homogeneous flow of a medium. In parallel, we study the problem of the motion of a free $n$-dimensional rigid body also located in a similar force fields. Herewith, this free rigid body is influenced by a nonconservative tracing force; under action of this force, either the magnitude of the velocity of some characteristic point of the body remains constant, which means that the system possesses a nonintegrable servo constraint. In thit work, we derive the general multi-dimensional dynamic equations of the systems under study.

Keywords: multi-dimensional rigid body, non-conservative force field, dynamical system, case of integrability.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00848_а
The work is carried out at the financial support of the grant of the Russian Foundation for Basic Research 15-01-00848-a.


DOI: https://doi.org/10.18287/2541-7525-2017-23-3-41-64

Full text: PDF file (318 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 517+531.01
Received: 18.06.2017

Citation: M. V. Shamolin, “On a pendulum motion in multi-dimensional space. Part 1. Dynamical systems”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, no. 3, 41–64

Citation in format AMSBIB
\Bibitem{Sha17}
\by M.~V.~Shamolin
\paper On a pendulum motion in multi-dimensional space. Part 1. Dynamical systems
\jour Vestnik SamU. Estestvenno-Nauchnaya Ser.
\yr 2017
\issue 3
\pages 41--64
\mathnet{http://mi.mathnet.ru/vsgu554}
\crossref{https://doi.org/10.18287/2541-7525-2017-23-3-41-64}
\elib{http://elibrary.ru/item.asp?id=32274172}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu554
  • http://mi.mathnet.ru/eng/vsgu/y2017/i3/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:31
    Full text:12
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019